MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Codes Break (1069); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device and use error.
 
Event or Problem Description
Company representative reported "white marks" against device.The device remains implanted.
 
Event or Problem Description
Healthcare professional reported "put in a tissue te last friday, it had a white mark that looked like it had already been accessed when straight out of the package." the device has been explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15258019
Report Number9617229-2022-14286
Device Sequence Number6688020
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2025
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Device Lot Number3491484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale